# SDR DALA2014092905307

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,795 hours, 23,288 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Cracked
- Location: Bs 1489
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1489, LONGERON CLIP 15R CRACKED.  REMOVED AND INSTALLED NEW LONGERON CLIP IAW DWG 994460 AND SRM 51-30-05.
